# SDR U0GA125467

- Difficulty date: July 25, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N358EH
- Make and model: Bell 212
- Aircraft serial: 31211
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stopped
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING A NEW HIRE INITIAL TRAINING FLIGHT, NR 1 ENGINE QUIT.  DEPARTED A CONFINED AREA WITH A SIMULATED ENGINE FAILURE OF THE NR 2 ENGINE.  THE SIMULATED NR 2 ENGINE FAILURE WAS INDUCED BY THE INSTRUCTOR WITH PLENTY OF OBSTACLE CLEARANCE PAS VTOCS, ACCELERATING TO VY.  ALSO THE NR 2 THROTTLE WAS ROLLED BACK ONLY PARTIALLY AS A SAFETY PRECAUTION.  OUR FIRST INDICATION WAS A "BANG" WITH A SPOOL DOWN OF N1 AND A NR 1 ENG OUT LIGHT.  WHILE PILOT FLYING (PF) CONTINUED TO CLIMB AT VY, THE PILOT MONITORING (PM) CALLED OUT SINGLE ENGINE FAILURE, CHECKED NR, WHILE SIMULTANEOUSLY ROLLED THE PARTIALLY RETARDED.
